Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I am suffering from Poly-cystic Ovarian Syndrome

Hi I m 24yrs old and I suffer from Poly- cystic Ovarian Syndrome...I was prescribed with Krimson 35 for 6 months. I m on the last card now....should I keep on taking it or see if my periods get regular?
Asked On : Mon, 22 Nov 2010
Answers:  2 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello.. you can stop taking krimson... even if your perods ger regular it does not ensure that your pcod is cured.. by taking homeopathic medicines your pcod will be cured... and you will have regular periods.. without any hormonal medicines .. it is safe n faster.. god bless..
Answered: Sat, 19 Feb 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response

You can stop the Krimson and see whether you get the regular periods. If you don't get the regular periods, you start taking again for 3 more moths and then stop and see for regular periods. Usually it is given for 6-9 months.

Dr. Jagdish
Answered: Mon, 22 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor